# SDR 2024F00167

- Difficulty date: July 10, 2024
- Submitted: July 10, 2024
- Operation: General aviation
- Aircraft: N132N
- Make and model: Beech B200
- Aircraft serial: BB1053
- Aircraft time: 7,128 hours, 6,833 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 1013841001
- Part serial: 1716
- Condition: Shorted
- Location: Zone 100
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CABIN ENECTRICAL SMELL WITH SOME SMOKE. UPON INVESTIGATION FOUND FORWARD CABIN DISTRUBTION FAN FAILURE.
